# SDR DALA2015110606778

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 37,124 hours, 31,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS TO COCKPIT DOOR 1LT, 1RT AND BOTH FWD OVERWING DOORS ARE INOPERATIVE.  REPLACED B5-235 BATTERY.  REPLACED B5-118 POWER SUPPLY AND BATTERY. FUNCTIONAL CHECK IS GOOD.
